MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2019, the patient underwent an endovascular procedure to treat a common iliac aneurysm utilizing a gore® excluder® iliac branch endoprosthesis (hgb161007a & ceb231010a), gore® excluder® aaa endoprosthesis (rlt261218 & plc271000).Sometime during a follow up in (b)(6) 2023 (date unknown), cta scans showed the separation of the contralateral limb and the ibe device and there is a large common iliac aneurysm (size unknown).It is a type 3 endoleak (component disconnection).On (b)(6) 2023, the patient was scheduled to undergo a reintervention on a separation between the ibe device and the 27mm bridge piece (contralateral) into the common iliac aneurysm from the initial implant.However, on the day of the procedure, the patient had covid due to which the physician delayed the reintervention by 2-weeks and if patient condition was better then they will intervene.On (b)(6) 2023, the patient underwent an endovascular reintervention procedure to treat a zone 10- common iliac aneurysm utilizing a gore® excluder® aaa endoprosthesis (contralateral leg) and doing a revision to the prior evar.Reportedly, the contralateral device (sn#(b)(6)) was too long when physician put it inside the patient but did not deploy.Device was removed and a shorter device (contralateral leg) was used to complete the procedure and it was used to bridge the two components (ceb231010a & plc271000).Patient tolerated the procedure.Endoleak was resolved after procedure.Physician believes that the separation of the two devices was caused due to tortuosity in the patient anatomy and no migration occurred.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to aneurysm enlargement, endoleak, and reoperation.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17847232
Report Number3013164176-2023-01844
Device Sequence Number4320853
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public00733132618538
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale